Steroids after surgery

Nadia: Sorry for your troubles. You have just described the course of a steroid responder. Your pressure was fine for the first few weeks, but after being on a corticosteroid for several weeks your pressure began to rise. If inflammation is well controlled, most surgeons stop the steroid or switch to a weaker steroid if the pressure is hard to control. If you are on a non-steroidal anti inflammatory (NSAID), it makes it easer to get off of the steroid since these drops will still help control inflammation when the steroid is stopped. Sometimes it takes several months for the steroid pressure elevation to resolve. During that time, maximum medical management is attempted. If a patient already has weakened nerves from glaucoma, sometimes a glaucoma surgery must be used to lower the pressure and protect vision.
God Bless,
Gary Foster

I had Lasik surgery the summer of 2009 at age 45. I was considered a good candidate for the surgery. I had very good vision (20/15) for almost 2 years, but then started noticing changes. My regular eye doctor thought that I was simply suffering from dry eye. After about 8 months of treatment, the doctor could see cataracts forming. I just had cataract surgery on my left eye Feb 26, 2014 at age 50, only 2-1/2 years after noticing the first vision degradation. The cataract was rated 3+. This cataract caused blurring and multiple images, rather than cloudiness or discoloration. I also have a cataract forming in my right eye, though it isn't progressing as aggressively as the left eye did. I do not have any health issues such as diabetes, I never took steroids except for the eye drops after Lasik surgery, and I have never had any type of eye injury which would cause early cataracts. I believe that the Lasik surgery or follow-up eye drops caused me to develop early, aggressive cataracts.

The medical information provided in this site is for educational purposes only and is the property of the American Osteopathic College of Dermatology. It is not intended nor implied to be a substitute for professional medical advice and shall not create a physician - patient relationship. If you have a specific question or concern about a skin lesion or disease, please consult a dermatologist. Any use, re-creation, dissemination, forwarding or copying of this information is strictly prohibited unless expressed written permission is given by the American Osteopathic College of Dermatology.

Steroids after surgery

steroids after surgery

Media:

steroids after surgerysteroids after surgerysteroids after surgerysteroids after surgerysteroids after surgery

http://buy-steroids.org